# SDR CALA0400402

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 14,433 hours, 5,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A761416
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL O/B CHORD CRACKED 2 FT.  REPLACED CHORD IAW SRM 51-40-01.
